# SDR FDEA201910152643

- Difficulty date: October 15, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) BARREL NUT HOLE SURFACE HAD CORROSION.  CORROSION REWORKED AND FOUND TO EXCEED LIMITS.  BASE THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM REWORK LIMIT FOR BARREL NUT HOLE. REPAIR   SHIM FABRICATED AND INSTALLED IAW CMM 57-44-08 AND EA 1-5750-T0350113, PART 1, STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
